# SDR CHQA200700070

- Difficulty date: November 5, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 12,706 hours, 9,721 cycles
- Engine: Allsn AE3007A
- Engine time: 11,044 hours, 9,698 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLE TO MSP - ON APPROACH TO MSP, THE FLAPS WERE EXTENDED TO 9 DEGREES AND A MASTER CAUTION APPEARED EICAS MESSAGE APPEARED STATING FLAP FAIL.  AFTER RUNNING THROUGH THE QRH THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE RESET THE FLAP SYSTEM AND PERFORMED SEVERAL OPERATIONAL CHECKS OF THE FLAP SYSTEM AND FOUND NO DEFECTS.
